# SDR AALA201804169027

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 3,785 hours, 416 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 5 MAIN TIRE PRESSURE LOW. AN EMERGENCY WAS DECLARED WITH DFW ATC. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. AHM REPORTED V#5 MAIN AT #146 BEFORE LANDING. NUMBER 5 AND 6 MAIN TIRES NEED TO BE REPLACED PER GPM. REPLACED NUMBER 5 AND NUMBER 6 MLG TIRES PER AMM 32-45-01. TIRE PRESSURE CHECKS GOOD.  THE AIRCRAFT WAS GROUNDED.
